RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 152, Number 3, Pages 570–572 (Mi dan28595)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

Conformal transformation groups in gravitational fields

R. F. Bilyalov

Kazan State University

Full text: PDF file (372 kB)

Bibliographic databases:
Presented: . . 
Received: 27.02.1963

Citation: R. F. Bilyalov, “Conformal transformation groups in gravitational fields”, Dokl. Akad. Nauk SSSR, 152:3 (1963), 570–572

Citation in format AMSBIB
\Bibitem{Bil63}
\by R.~F.~Bilyalov
\paper Conformal transformation groups in gravitational fields
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 152
\issue 3
\pages 570--572
\mathnet{http://mi.mathnet.ru/dan28595}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0155272}
\zmath{https://zbmath.org/?q=an:0142.24002}


Linking options:
  • http://mi.mathnet.ru/eng/dan28595
  • http://mi.mathnet.ru/eng/dan/v152/i3/p570

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. Yu. Berest, A. P. Veselov, “Huygens' principle and integrability”, Russian Math. Surveys, 49:6 (1994), 5–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:63
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020